Classes Offered

Crawlers
Ages 6 - 12 months (Grown Up must participate)
Class length – 45 minutes
Tue 11:45am
 

This class is a play group for babies and parents to socialize in a fun, safe and clean atmosphere. With all the fun mats, music and toys, you and your child will enjoy growing together.  

 
Walkers   

Ages 12 – 20 months (Grown Up must participate)

Class length – 45 minutes

Mon 10:30am or Fri 11:45am 

 

This class is a play group for toddlers and parents to socialize in a fun, safe and clean atmosphere. With all the fun mats, music and toys, you and your child will enjoy growing together.   

 
Toddler 1   

Ages 2.5 – 3.5 (Grown Ups DO NOT participate)

Class length – 45 minutes

Mon 11:15am, Wed 11:00am or Thu 11:45pm

 

This class is for toddlers who are new to a tumbling program. This class provides fun activities that will safely challenge your child’s abilities. Each week your child will be learning different tumbling skills such as somersaults, cartwheels, jumps etc.

 

Toddler 2

Ages 2.5 – 3.5 (Grown Ups DO NOT participate)

Class length – 45 minutes
Wed 11:45am or Thu 12:30pm 
 

This class is for toddlers who have previous experience. This class provides fun activities that will safely challenge your child’s abilities. Each week your child will be learning different tumbling skills such as somersaults, cartwheels, jumps, etc.

 

Beginner   Age3.5–5 (Grown Ups DO NOT participate)

Class length – 45minutes

Mon, Tue 1:00, Tue 3:45, Fri 1:00 or Fri 3:00

 

This class begins to teach at a slightly higher level. This includes strength and flexibility as well as coordination, balance and body awareness.  

 

Intermediate 1   
Ages 5 & Up
Class length – 60 minutes

Mon 3:00, Tue 4:00, Wed 3:00 or Thu 3:00

 

This class begins to teach the basic fundamentals of tumbling.  The student will be learning rolls,

Cartwheels, round-offs, bridges and backbends.  
 

Intermediate 2  

Class length – 60 minutes

Mon 4:00pm, Tue 5:00pm, Wed 5:00pm or Thu 3:30pm       

This class is a continuation of the basics learned in the Intermediate 1 class as well as more enhanced skills: Backbend kick overs, handstand tip to bridge and handstand forward rolls. Students will also learn to connect basic tumbling.

                             

Intermediate 3   

Class length – 60 minutes

Wed 3:30pm or Thu 4:30pm
 

This class will continue to work all skills developed in previous classes. Students will begin to learn the following skills: Back walkovers, front limbers and front walkovers. Students will also be introduced to more difficult drills for future skills, along with more enhanced stretching and conditioning/strength training.

 
Intermediate 4   
Class length – 60 minutes
Tue & Wed 4:30pm or Thu4:00pm
 

This class transitions from back walkovers to learning how to do a back handspring. Students will also learn front handsprings, aerials, round-off back handsprings and continue to work on strength and flexibility for more difficult tumbling.

 

Advanced 1  

Class length – 1 hour 15minutes 

Mon 5:00pm or Tue 7:15pm

 

This class is for students who are sufficient in back handsprings, as well as other skills learned in the previous classes.  Students will learn how to connect multiple back handsprings along with connecting more advanced tumbling. Students will also be introduced to back tucks on the tumble track.

 

Advanced 2  

Class length – 1 hour 15minutes 

Thu 5:00pm

  

This class begins to focus on back tucks, front tucks and standing connected tumbling. Students will continue to work all the basic skills, stretching and strength training/conditioning.

 

Elite Tumble  

Class length – 1hour15minutes 
Mon 7:30pm
 

This class is for the student who has accomplished all previous skills. In this class the student will work on layouts, twisting and more advanced tumbling skills. Students will continue to work all basic skills, stretching and strength conditioning.

 

Tween Class Ages 9-11
Class length – 60 minutes
Mon 3:30pm or 4:30pm
 

Each student will progress at their own pace while gaining confidence and body awareness as they learn new tumbling skills.

All tumbling abilities welcome!

 

Ages 12 & 13 Tumbling Class

Class length – 60 minutes

Wed 4:00pm

This class is for the student who is looking to learn, perfect and advance his/her tumbling skills.

All tumbling abilities welcome!

 

Ages 14 - 17 Tumbling Class

Class length– 60 minutes

Wed 7:00pm

 

This class is for the student who is looking to learn, perfect and advance his/her tumbling skills.

All tumbling abilities welcome!

 

All Boys’Class

Class length – 60 minutes

Ages 5 & Up
Tue 3:00pm or Fri 3:45pm

Swinging, Climbing and jumping is what the boys class is all about! In this class the students will be learning basic tumbling such as handstands, cartwheels, and round offs to more advanced skills such as back walkovers, handsprings and back tucks.   

 

Adult Tumbling

Class length – 60 minutes
Mon 7:00pm

 

Have you been sitting on the sidelines watching your children have all the fun? Are you looking for a new workout to keep you motivated or perhaps you are a former gymnast/cheerleader ready to hit the mat again? This is the class for you!  Stretching, gymnastics conditioning, jumping, tumbling and lots of fun will be the focus.